# SDR HALA2019090600377

- Difficulty date: August 25, 2019
- Submitted: September 7, 2019
- Operation: Air carrier
- Aircraft: N491HA
- Make and model: Boeing 717-200
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODERATE CORROSION ON TEE FITTING IN APU ENCLOSURE AT STA 1095.  1. CUT-OUT CORROSION DAMAGE PER SRM 51-70-11-2R-2.  HFEC CHECK OK NO CRACK NOTED.  FABRICATED ANGLES 1 & 2 PER SRM 51-70-11-2R-2 REPAIR 2 STEPS 1 THRU 4B(4).  FABRICATED FILLER 0.075-T6, 0.090 PER SRM 51-70-11-2R-2.  COMPLETED SRM 51-70-11-2R-2.  REPAIRED PER E105-491130-PERM AND E105-491124-PER VER A.
